# SDR SIMA20140417001

- Difficulty date: April 17, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 22,970 hours, 19,137 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Control Panel
- Condition: Defective
- Location: Galley
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING DESCENT & APPROACH TO MIA, FLIGHT ATTENDANT REPORTS FAINT SMOKE SMELL IN GALLEY.  AOM1 PROCEDURES COMPLIED WITH.  INSPECTED GALLEY & FOUND ELEC CONTROL PANEL TO THE GALLEY, THE BOARD WITH BURN SMELL.  R & R GALLEY ELEC CONTROL PANEL, OPERATIONS CHECKED GOOD IAW CMM 25-32-94 & ALSO FOUND THE LT HOT CONTAINER POPPING BREAKER.  REMOVED CONTAINER & DUE TO LACK OF TIME MEL THE LT HAND HOT CONTAINER HEATING SYS IAW MEL 25-50.
